# SDR SIMA201030201

- Difficulty date: October 24, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 26,095 hours, 25,350 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14520581003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT 2964 THE AIRCRAFT SUSTAINED A SEVEN BY 4 INCH GASH IN THE FORWARD SECTION OF THE FUSELAGE THAT OCCURRED WHEN HIGH GUSTY WINDS PUSHED A BAGGAGE CART INTO THE AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH PART B OF AEA EO EM-53MR-1679.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
